×

Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces. (English) Zbl 0681.54023

This paper presents a fixed point theorem for multivalued mappings in probabilistic metric spaces using the probabilistic function of noncompactness. As an application a fixed point theorem for multivalued mappings in fuzzy metric spaces has been obtained.
Reviewer: B.K.Dass

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banas, J.; Goebel, K., Measures of noncompactness in Banach spaces, (1980), Marcel Dekker New York-Basel · Zbl 0441.47056
[2] Bharucha-Reid, A.T., Fixed point theorems in probabilistic analysis, Bull. amer. math. soc., 32, 641-657, (1976) · Zbl 0339.60061
[3] Bocsan, Gh., Some applications of functions of Kuratowski, Sem. teor. funct. si. mat. apl., no. 5, (1973), Timisoara, RS Romania · Zbl 0444.60049
[4] Bocsan, Gh., On the Kuratowski functions in random normed spaces, Sem. teor. funct. si mat. apl., No. 8, (1974), Timisoara, RS Romania · Zbl 0444.60049
[5] Bocsan, Gh., On some fixed point theorems in random normed spaces, Sem. teor. funct. si mat. apl., No. 13, (1974), Timisoara, RS Romania · Zbl 0444.60049
[6] Bocsan, Gh., On some fixed point theorems in probabilistic metric spaces, Sem. teor. funct. si mat. apl., No. 24, (1974), Timisoara, RS Romania · Zbl 0444.60049
[7] Bocsan, Gh.; Constantin, Gh., The Kuratowski function and some applications to the probabilistic metric spaces, Sem. teor. funct. si mat. apl., No. 1, (1973), Timisoara, RS Romania · Zbl 0436.60014
[8] Cain, G., Fixed points and stability of multifunctions on random normed spaces, (1986), School of Mathematics, Georgia Inst. Tech Atlanta, GA, Preprint
[9] Cain, G.L.; Kasriel, R.H., Fixed and periodic points of local contraction mappings on probabilistic metric spaces, Math. systems theory, 9, 289-297, (1976) · Zbl 0334.60004
[10] Constantin, Gh., On some classes of contraction mappings in Menger spaces, Sem. teor. prob. apl., No. 76, (1985), Timisoara, RS Romania
[11] Constantin, Gh.; Istratescu, I., Elemente de analiza probabilista si aplicatii, (1981), Editura Academiei Republici Socialiste Romania Bucuresti · Zbl 0508.60005
[12] Hadžić, O., A fixed point theorem for multivalued mappings in random normed spaces, Anal. numér. théor. approx., 81, 49-52, (1979) · Zbl 0428.47034
[13] Hadžić, O., Fixed point theorems for multivalued mappings in probabilistic metric spaces, Mat. vesnik, 3, 16, 125-133, (1979), (31) · Zbl 0446.47052
[14] Hadžić, O., Some theorems on the fixed points in probabilistic metric and random normed spaces, Boll. unione mat. ital., 1-B, 6, 381-391, (1982) · Zbl 0488.47028
[15] Hadžić, O., Fixed point theory in topological vector spaces, (), 337
[16] Hicks, T.L., Fixed point theory in probabilistic metric spaces, Univ. u novom sadu zb. rad. prir.-mat. fak. ser. mat., 13, 63-72, (1983) · Zbl 0574.54044
[17] Himmelberg, C.J.; Porter, J.R.; Van Vleck, F.S., Fixed point theorems for condensing multifunctions, (), 635-641 · Zbl 0195.14902
[18] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy sets and systems, 12, 215-229, (1984) · Zbl 0558.54003
[19] Menger, K., Statistical metric, (), 535-537 · Zbl 0063.03886
[20] Nadler, S.B., Multivalued contraction mappings, Pacific J. math., 30, 475-488, (1969) · Zbl 0187.45002
[21] Radu, V., A remark on contractions in Menger spaces, Sem. teor. prob. apl., No. 64, (1983), Timisoara, RS Romania · Zbl 0541.54060
[22] Radu, V., On the t-norms of hadžić type and fixed points in probabilistic metric spaces, Sem. teor. prob. apl., No. 66, (1983), Timisoara, RS Romania · Zbl 0586.47063
[23] Radu, V., On the contraction principle in Menger spaces, Sem. teor. prob. apl., No. 68, (1983), Timisoara, RS Romania · Zbl 0541.54062
[24] Radu, V., On the t-norms with the fixed point property, Sem. teor. prob. apl., No. 72, (1984), Timisoara, RS Romania · Zbl 0567.60009
[25] Radu, V., On some fixed point theorems in probabilistic metric spaces, Sem. teor. prob. apl., No. 74, (1984), Timisoara, RS Romania
[26] Schweizer, B.; Sklar, A., Statistical metric spaces, () · Zbl 0091.29801
[27] Schweizer, B.; Sklar, A.; Thorp, E., The metrization of statistical metric spaces, Pacific J. math., 10, 673-675, (1960) · Zbl 0096.33203
[28] Sehgal, V.; Bharucha-Reid, A., Fixed points of contraction mappings on probabilistic metric spaces, Math. system theory, 6, 97-102, (1972) · Zbl 0244.60004
[29] Sherstnev, A.N., The notion of random normed spaces, Dan ussr, 149, 2, 280-283, (1963) · Zbl 0127.34902
[30] Sherwood, H., Complete probabilistic metric spaces, Z. wahrsch. verw. gebiete, 20, 117-128, (1971) · Zbl 0212.19304
[31] Chang, Shih-Sen, On some fixed point theorems in probabilistic metric spaces and its applications, Z. wahrsch. verw. gebiete, 63, 463-474, (1983)
[32] Chang, Shih-Sen, Fixed point theorems of mappings on probabilistic metric spaces with applications, Scientia sinica ser. A, 26, 11, 1144-1155, (1983) · Zbl 0515.54032
[33] Swierniak, A., A unified approach to controllers design for uncertain systems, Internat. J. control, 37, 463-470, (1983) · Zbl 0516.93030
[34] Swierniak, A., The uncertain systems stabilization via fixed point theorem in Menger spaces, () · Zbl 0545.93048
[35] Tan, D.H., On probabilistic condensing mappings, Rev. roum. math. pures appl., 26, 10, 1305-1317, (1981) · Zbl 0494.47035
[36] Tan, D.H., On the probabilistic inner measure of noncompactness, Univ. u novom sadu zb. rad. prir.-mat. fak. ser. mat., 13, 73-85, (1983) · Zbl 0571.47046
[37] Zadeh, L.A., Fuzzy sets, Inform and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.